Opened Access On a result of W. A. Kirk
Cites
Show item statistics
Icon
Export to
Author: Espínola García, Rafael
López Acedo, Genaro
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 1999
Published in: Houston Journal of Mathematics, 25 (2), 371-378.
Document type: Article
Abstract: W. A. Kirk has recently proved a constructive fixed point theorem for continuous mappings in compact hyperconvex metric spaces [6]. In the present work we use the concept of hyperconvex hull of a metric space to obtain a noncompact counterpart of Kirk’s result.
Cite: Espínola García, R. y López Acedo, G. (1999). On a result of W. A. Kirk. Houston Journal of Mathematics, 25 (2), 371-378.
Size: 235.7Kb
Format: PDF

URI: http://hdl.handle.net/11441/41806

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)